# SDR SWIA201437692

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,124 hours, 25,366 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Stuck
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE, LT MAIN STUCK.  RAN QRH AND LT MAIN EXTENDED AFTER SEVERAL GEAR CYCLES OF HANDLE.  REMOVED MLG SELECTOR VALVE AND MLG PRIORITY VALVE IAW AMM.
